# SDR 9WGA2023081935601

- Difficulty date: August 19, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N356KD
- Make and model: Boeing 747446F
- Aircraft serial: 26356
- Aircraft time: 82,572 hours, 16,888 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: DURING HIGH-SPEED PORTION OF TAKEOFF ROLL, ENGINE 1 OVERTEMP. DURING CLIMB ENGINE 2 OVERTEMP. CORRECTIVE ACTION: PERFORMED ENGINE OVERTEMP INSPECTION OF ENGINE 1 & 2 IAW 72-00-00. NO DEFECTS NOTED, ENGINE OK FOR SERVICE.
